# SDR CALA2025072806979

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 75,261 hours, 32,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Part number: D575566220300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR SKIN INBOARD UPPER SIDE OF RIGHT WING SHROUD BOX.  REPAIR ACCOMPLISHED ON AEROMAN NR 2025-373234 IAW AEM EA 57-0073-25 AND EC/RA 5751-01579.  REPAIR ACCOMPLISHED ON AEROMAN NON ROUTINE 20 25-373234 PER ECRA 5751-01579.  NO REPEAT INSPECTIONS ARE REQUIRED.
